# SDR QMLA2011030111031

- Difficulty date: March 1, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N404LL
- Make and model: Bell 407
- Aircraft serial: 53446
- Aircraft time: 5,622 hours, 15,778 cycles
- Engine: Allsn 250C47B
- Engine time: 6,406 hours, 17,139 cycles
- System (JASC): 2140 · Heating System
- Part: Unknown
- Condition: Odor
- Location: Heater
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

UPON TAKEOFF, PILOT AND FLIGHT NURSE DETECTED PRESENCE OF FUMES IN THE ACFT.  ABORTED TAKEOFF AND SPENT A FEW MOMENTS TRYING TO ASCERTAIN THE SOURCE.  THE UNPLEASANT ODOR HAD DISAPPATED AND A SOURCE COULD NOT BE FOUND.  RECALLED THAT THE DAY PILOT MENTIONED THE MECHANIC HAD LUBRICATED THE HEATER VENT OUTLETS WHICH EXPLAINED THE BRIEF PERIOD OF ODOR IN THE ACFT.  AFTER CONSULTING WITH MECHANIC AND PAM, CONTINUED WITH THE MISSION.
